Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 11, Pages 1983–1992 (Mi zvmmf745)  

This article is cited in 2 scientific papers (total in 2 papers)

An inverse problem for a parabolic variational inequality

A. M. Kadiev, V. I. Maksimov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (1125 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:11, 1885–1894

Bibliographic databases:
UDC: 519.633.9
MSC: Primary 35R30; Secondary 35K85, 49J40
Received: 26.01.2004

Citation: A. M. Kadiev, V. I. Maksimov, “An inverse problem for a parabolic variational inequality”, Zh. Vychisl. Mat. Mat. Fiz., 44:11 (2004), 1983–1992; Comput. Math. Math. Phys., 44:11 (2004), 1885–1894

Citation in format AMSBIB
\Bibitem{KadMak04}
\by A.~M.~Kadiev, V.~I.~Maksimov
\paper An inverse problem for a parabolic variational inequality
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 11
\pages 1983--1992
\mathnet{http://mi.mathnet.ru/zvmmf745}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2129852}
\zmath{https://zbmath.org/?q=an:1121.35140}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 11
\pages 1885--1894


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf745
  • http://mi.mathnet.ru/eng/zvmmf/v44/i11/p1983

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kadiyev A.M., Maksimov V.I., “An inverse problem for a system of parabolic equations”, Differ Equ, 43:3 (2007), 371–380  crossref  mathscinet  isi  elib  scopus
    2. V. I. Maksimov, “On the reconstruction of inputs in linear parabolic equations”, Proc. Steklov Inst. Math. (Suppl.), 276, suppl. 1 (2012), S126–S137  mathnet  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:224
    Full text:68
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021